Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 15, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 31, 2011, 10:04 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2011, 10:04 AM EST (15:04 UTC)
- Expired
- Jan 31, 2011, 4:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
645 WHUS71 KBOX 311504 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1004 AM EST MON JAN 31 2011 ANZ250-254-312100- /O.EXP.KBOX.SC.Y.0014.000000T0000Z-110131T1500Z/ /O.NEW.KBOX.SC.Y.0015.110131T1504Z-110131T2100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1004 AM EST MON JAN 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
777 WHUS71 KBOX 312058 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 358 PM EST MON JAN 31 2011 ANZ250-254-312200- /O.EXP.KBOX.SC.Y.0015.000000T0000Z-110131T2100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 358 PM EST MON JAN 31 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON. WINDS AND SEAS WILL SUBSIDE ACROSS THE OUTER MOST COASTAL WATERS OFF THE EASTERN SHORES OF MASSACHUSETTS. AS SUCH...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 4:10 AM EST, 5 hours 54 minutes earlier.
Area forecast discussion, Jan 31, 4:10 AM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
410 AM EST MON JAN 31 2011
.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL PROVIDE COLD AND DRY CONDITIONS TODAY
THROUGH TONIGHT. A WARM FRONT WILL DEVELOP SOUTH OF NEW ENGLAND
TUESDAY...ALLOWING LIGHT TO OCCASIONALLY MODERATE SNOW TO DEVELOP
ACROSS THE AREA. ANOTHER AREA OF LOW PRESSURE WILL TRACK EAST
ALONG THE SOUTHERN COASTAL WATERS WEDNESDAY BRINGING ANOTHER
SIGNIFICANT ROUND OF WINTRY PRECIPITATION. HIGH PRESSURE WILL
SETTLE ACROSS THE AREA IN WAKE OF THE DEPARTING LOW WITH COLD
CONDITIONS THURSDAY NIGHT. ANOTHER COASTAL STORM MAY AFFECT
SOUTHERN NEW ENGLAND ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ARCTIC HIGH PRESSURE CONTINUES TO BUILD FROM SOUTHEASTERN CANADA.
H925 TEMPERATURES FROM -11 TO -13 CELSIUS WITH MIXING NEAR THAT
LEVEL SUPPORTS HIGHS IN THE UPPER TEENS AND 20S ACROSS MUCH OF
THE AREA. WILL NOTE SOME INCREASING HIGH CLOUDS THIS AFTERNOON DUE
PROGRESSIVE W-E FLOW ALOFT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
TONIGHT...
CLOUDS CONTINUE TO LOWER AND THICKEN AS A WARM FRONT BEGINS TO
DEVELOP SOUTH OF NEW ENGLAND. INCREASING WARM AIR ADVECTION AND H85
FRONTOGENETIC FORCING IS EXPECTED TO THE NORTH OF THE WARM FRONT.
NOTING THE ADVANCEMENT OF H925-H85 25-30 KT JETS PROVIDING
INCREASING LOW LEVEL MOISTURE CONVERGENCE AND LIFT APPROACHING 12Z
TUESDAY. IT WILL TAKE SOME TIME FOR THE LOWER LEVELS TO MOISTEN BUT
SHOULD NOTE SOME LIGHT SNOW OF FLURRIES BREAKING OUT ACROSS
CONNECTICUT...WESTERN MASSACHUSETTS AND WESTERN RHODE ISLAND LATE.
TUESDAY...
SHOULD NOTE LIGHT SNOW OVERSPREADING THE AREA BY THE MORNING
COMMUTE ACROSS THE WEST AND BY LATE MORNING ACROSS THE EAST...
PERHAPS BRIEFLY MODERATE AT TIMES MIDDAY THROUGH THE AFTERNOON.
THERMAL PROFILES REMAIN COLD ENOUGH TO SUPPORT SNOW ACROSS THE
FORECAST AREA AS WARM AIR ADVECTION CONTINUES VIA H925-H85
SOUTHWESTERLY JET MAXIMA. DO NOTE DECENT OMEGA...BUT GENERALLY
BELOW THE SNOW GROWTH REGION ON THE ORDER OF 5 TO 10 MICROBARS
PER SECOND ON THE 00Z GFS...10 TO 15 MICROBARS ACCORDING TO THE MORE
PROLIFIC 00Z NAM. PREFERRED THE 00Z GFS SOLUTION AS THE 00Z NAM
MASS FIELDS DID NOT MAKE QUITE QUITE AS MUCH SENSE IN TERMS OF
QPF AMOUNTS.
LIQUID QPF AMOUNTS VARY FROM 0.25 TO 0.40 INCH ON THE 00Z GFS AND
0.30 TO 0.50 INCH ACCORDING TO THE 00Z NAM. GENERALLY LOOKING AT A
12-15 TO 1 SNOW TO LIQUID RATIO WHICH SHOULD BRING WIDESPREAD 3 TO 6
INCH SNOW AMOUNTS ACROSS THE AREA. BEST LIFT IS EXPECTED TO DIMINISH
SOON AFTER 00Z BUT PICK UP AGAIN LATE TUESDAY NIGHT ACROSS WESTERN
NEW ENGLAND.
PER COLLABORATION WITH UPSTREAM OFFICES AND BASED ON MEETING WINTER
WEATHER CRITERIA...HAVE ELECTED TO ISSUE A WINTER STORM WATCH
TUESDAY THROUGH WEDNESDAY NIGHT FOR MUCH OF THE AREA...VERSUS AN
ADVISORY TUESDAY AND WATCH FOR WEDNESDAY...AS THE LULL IN
PRECIPITATION INTENSITY TUESDAY NIGHT IS EXPECTED TO BE BRIEF.
THE WATCH WILL LIKELY BE EXPANDED NORTH INTO NEW HAMPSHIRE THIS
AFTERNOON...GIVEN CRITERIA THERE IS NOT EXPECTED TO BE MET THERE
UNTIL LATE 4TH OR 5TH PERIOD. WILL HIGHLIGHT POTENTIAL EFFECTS AND
NOTE IMPACTS OF THIS TWO PART SYSTEM IN THE WATCH STATEMENT. THE
WATCH MAY BE EXPANDED CLOSER TO THE SOUTH COAST AS WELL...ALTHOUGH
WARMER AIR IS EXPECTED TO CUT DOWN ON SNOW AND ICE ACCUMULATIONS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
TUESDAY NIGHT-WEDNESDAY...
THE FIRST PHASE OF THE PRECIPITATION SHOULD WIND DOWN BY THE EVENING
AS THE ASSOCIATED LIFT MOVES OFF TO THE EAST. DEEP MOISTURE AND
WEAK LIFT REMAIN THROUGH THE EVENING. FORECAST DATA FROM THE
DENDRITE LEVEL OF THE ATMOSPHERE SHOWS INCREASING LIFT ONCE AGAIN
AFTER 06Z ESPECIALLY IN CT AND WESTERN MA. THIS WILL BE DRIVEN
DYNAMICALLY BY THE APPROACH OF THE MAIN SYSTEM FROM THE OHIO VALLEY
AND ITS SUPPORTING 150 KNOT UPPER JET. THIS WILL ALSO BE DRIVEN
ISENTROPICALLY BY A STRONG 60-70 KNOT LOW LEVEL SOUTHERLY JET RIDING
UP OVER THE COLDER AIR AT THE SURFACE. THIS CONTINUES INTO AT LEAST
THE EARLY AFTERNOON BEFORE DIMINISHING TOWARD EVENING. THE STRONG
LOW LEVEL WINDS WILL ALSO TRANSPORT ABOVE-FREEZING AIR OVER THE TOP
OF THE COLDER SURFACE AIR...MELTING THE FALLING PRECIPITATION AND
TURNING IT INTO SLEET OR FREEZING RAIN. SURFACE TEMPS THEN CLIMB
ABOVE FREEZING WEDNESDAY IN PARTS OF RI AND SOUTHEAST MASS...WHICH
WOULD FAVOR RAIN IN THOSE AREAS.
ALL MODELS BRING LOW PRESSURE...EITHER THE PRIMARY OR /MORE LIKELY/
A COASTAL REDEVELOPMENT...SOUTH OF NEW ENGLAND WEDNESDAY AFTERNOON
AND EVENING. THE GGEM WAS FARTHEST NORTH AND THE NAM FARTHEST SOUTH
WITH THE STORM TRACK. WE FAVORED THE GFS BUT WITH SOME MODULATION
FROM THE NAM.
WE WILL BACK POPS OFF DURING EARLY TUESDAY NIGHT...THEN RETURN TO
CATEGORICAL POPS AFTER MIDNIGHT AND KEEP THEM GOING THROUGH MOST OF
WEDNESDAY. PRECIP TYPES ARE BASED ON THE GFS THERMAL PROFILES.
THIS FAVORS A CHANGE TO FREEZING RAIN/SLEET SOUTH OF THE MASS PIKE
LATE TUESDAY NIGHT...THEN WEDNESDAY FREEZING RAIN INLAND AND RAIN IN
PARTS OF RI AND SOUTHEAST MASS.
THE SURFACE LOW MOVES NORTHEAST WEDNESDAY NIGHT AND PASSES SOUTH OF
NOVA SCOTIA. THE UPPER TROF LINGERS OVER NEW ENGLAND DURING THE
NIGHT...SO WE SLOWLY BROUGHT POPS DOWN TO CHANCE LEVELS AFTER
MIDNIGHT.
THURSDAY-FRIDAY...
THE LAST NORTHERN STREAM SHORTWAVE MOVES ACROSS SOUTHERN NEW ENGLAND
THURSDAY MORNING. SURFACE HIGH PRESSURE THEN BUILDS IN. SO WE
WOULD EXPECT A FEW LINGERING CLOUDS AND SCATTERED SNOW SHOWERS
MAINLY IN EASTERN MASS THURSDAY MORNING. OTHERWISE CLEARING AND DRY
WEATHER FOR THURSDAY AND FRIDAY. THE AIRMASS INITIALLY COOLS
THURSDAY WITH 925 MB TEMPS AT -10C TO -12C SUPPORTING MAX TEMPS IN
THE 20S. THE AIRMASS THEN MODERATES FRIDAY WITH 925 MB TEMPS -6C TO
-8C SUPPORTING MAX TEMPS IN THE UPPER 20S TO MID 30S.
SATURDAY...
NO REST FOR THE WEARY. ANOTHER SYSTEM BURSTS OUT OF THE GULF OF
MEXICO AND UP THE EAST COAST. BOTH THE GFS AND EC OPERATIONAL RUNS
AGREE ON THE SURFACE LOW MOVING PAST NEW ENGLAND SATURDAY
AFTERNOON/EARLY NIGHT WITH A FEW DIFFERENCES IN TRACK AND TIMING
DETAILS. THE GFS IS FASTEST AND DEEPEST...AND SHOWS A PRESSURE FALL
OF 24 MB PER 24 HOURS FROM 12Z SAT TO 12Z SUN. BOTH GFS AND ECMWF
THERMAL PROFILES WOULD BE MAINLY SNOW...WITH POTENTIAL FOR RAIN/SNOW
MIX ACROSS THE ISLANDS.
OF COURSE...THIS IS A DAY SIX FORECAST SO EXPECT CHANGES AS THE
EVENT GETS CLOSER. FOR NOW THERE SEEMS ENOUGH AGREEMENT ON A SYSTEM
CLOSE ENOUGH TO AFFECT MOST OR ALL OF OUR AREA SO THAT WE WILL
MENTION CHANCE POPS IN ALL OF SOUTHERN NEW ENGLAND. HIGHEST POPS
WILL BE ON THE CAPE AND ISLANDS AND LOWEST POPS AT CHESHIRE AND
FRANKLIN CO/S. WE WILL USE A BLEND OF GFS AND ECMWF THERMAL
PROFILES TO GENERATE P-TYPES.
SUNDAY...
HIGH PRESSURE BUILDS OVERHEAD WITH MARGINAL COOLING OF THE AIRMASS.
EXPECT FAIR/DRY WEATHER WITH SEASONABLE TEMPERATURES.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...HIGH CONFIDENCE VFR.
TONIGHT...VFR MUCH OF TONIGHT...CHANCE MVFR CEILINGS AND VSBYS
TOWARDS DAYBREAK ACROSS CONNECTICUT...WESTERN MASSACHUSETTS AND
RHODE ISLAND AS LIGHT SNOW OR FLURRIES DEVELOP.
TUESDAY...MVFR CEILINGS AND VSBYS QUICKLY OVERSPREADING THE AREA
IN THE MORNING WITH IFR/LIFR CEILINGS AND VSBYS BY LATE MORNING
WESTERN TERMINALS AND DURING THE AFTERNOON EASTERN TERMINALS. LIGHT
SNOW WILL BE OCCASIONALLY MODERATE IN INTESITY. ACCUMULATIONS BY
00Z WEDNESDAY GENERALLY RANGING FROM 3 TO 6 INCHES MOST AREAS.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF. VFR CEILINGS AND VSBYS
PREVAILING TODAY.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUESDAY NIGHT THROUGH WEDNESDAY...IFR IN LOW CEILINGS AND
RAIN/FREEZING RAIN/SLEET SOUTH OF BOS-ORH-BAF AND SNOW OR A
SNOW-SLEET MIX NORTH OF BOS-ORH-BAF. POCKETS OF MVFR POSSIBLE IN
THE CT VALLEY.
THE STORM WILL BRING STRONG SOUTH WINDS UP THE COAST AT 2000-3000
FEET. THESE WINDS MAY BE MOST NOTICEABLE WEDNESDAY WITH LOW LEVEL
WIND SHEAR POSSIBLE AT PVD-FMH-HYA-ACK.
MEDIUM CONFIDENCE IN THE TUESDAY NIGHT-WEDNESDAY FORECAST.
THURSDAY...MVFR ON CAPE AND ISLANDS IN THE MORNING FOR LOW CEILINGS
AND SNOW SHOWERS. CONDITIONS IMPROVING ALL AREAS TO VFR. MEDIUM
CONFIDENCE.
FRIDAY...VFR. HIGH CONFIDENCE.
&&
.MARINE...
TODAY...MARGINAL SMALL CRAFT ADVISORY SEAS THIS MORNING EASTERN
WATERS. NW WINDS 15 TO 20 KT WITH A FEW GUSTS TO 25 KT...DIMINISHING
BY AFTERNOON. SEAS 3 TO 5 FT ACROSS THE OUTER EASTERN COASTAL WATERS
SUBSIDING BY AFTERNOON. LIGHT FREEZING SPRAY EASTERN OUTER WATERS
THIS MORNING.
TONIGHT...WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA. LIGHT WINDS AND SEAS 1 TO 3 FT.
TUESDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA. EAST WINDS INCREASING TO 15 TO 20 KT IN THE
AFTERNOON ALONG THE SOUTH COAST. SEAS BUILDING TO 2 TO 4 FT.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
WINDS AND SEAS INCREASE TO AT LEAST SMALL CRAFT LEVELS TUESDAY NIGHT
AFTER MIDNIGHT...AND CONTINUE THAT WAY THROUGH THURSDAY EVENING.
STRONG PRESSURE RISES EXPECTED WEDENSDAY NIGHT AS THE CENTER OF LOW
PRESSURE MOVES OFF TOWARD NOVA SCOTIA...THIS WILL DRIVE STRONG NORTH
TO NORTHWEST WINDS WITH GALES LIKELY ESPECIALLY ON THE EASTERN
WATERS.
WINDS AND SEAS DIMINISH THURSDAY NIGHT. WEST SOUTHWEST GUSTS TO 25
KNOTS ARE POSSIBLE ON FRIDAY.
&&
.CLIMATE...
JANUARY 2011 SNOW TOTALS THROUGH 1/30
BOS 38.3 INCHES 3RD SNOWIEST JANUARY...RECORD IS 43.1 INCHES 2005
PVD 30.7 INCHES 4TH SNOWIEST JANUARY...RECORD IS 37.4 INCHES 1996
BDL 57.0 INCHES SNOWIEST JANUARY ON RECORD BEATING 43.1 INCHES
1996 ALSO SNOWIEST MONTH OF ANY MONTH BEATING 45.3 INCHES IN 1945
ORH 48.4 INCHES 2ND SNOWIEST JANUARY ON RECORD...JAN 2005 50.9
INCHES
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR CTZ002>004.
MA...WINTER STORM WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR MAZ002>019-026.
NH...NONE.
RI...WINTER STORM WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR RIZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ANZ250-
254.
&&
SYNOPSIS...WTB
NEAR TERM...STRAUSS
SHORT TERM...STRAUSS
LONG TERM...WTB
AVIATION...WTB/STRAUSS
MARINE...WTB/STRAUSS
CLIMATE...STRAUSSHazardous weather outlook, Jan 31, 4:50 AM EST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 450 AM EST MON JAN 31 2011 MAZ020>024-NHZ011-012-015-RIZ004>008-011000- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 450 AM EST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER WINTER STORM WILL IMPACT SOUTHERN NEW ENGLAND TUESDAY INTO WEDNESDAY. THE FIRST PART OF THE STORM WILL COME ON TUESDAY MAINLY IN THE FORM OF SNOW AND RESULTING IN SEVERAL INCHES OF ACCUMULATION. THERE IS THE POSSIBILITY FOR LOCALES ALONG THE SHORELINE...ESPECIALLY THE CAPE AND ISLANDS...TO SEE A TRANSITION TO A WINTRY MIX TUESDAY NIGHT. THE SECOND PART OF THE STORM WILL IMPACT THE REGION WEDNESADAY INTO WEDNESDAY NIGHT. THE SOUTH COAST AND SHORELINE ANY WINTRY PRECIPITATION IS EXPECTED TO TRANSITION TO A PLAIN RAIN EVENT. STRONG AND GUSTY WINDS CAN ALSO BE EXPECTED WITH THE PASSAGE OF THE STORM. WEDNESDAY NIGHT ANY AND ALL PRECIPITATION SHOULD CHANGE OVER TO SNOW AND TAPER OFF INTO MORNING. STRONG NORTH WINDS SHOULD CONTINUE AND DISSIPATE INTO THURSDAY EVENING. COLDER AIR WILL BEGIN TO INFILTRATE THE REGION LENDING TO VERY COLD WIND CHILL VALUES FOR SOUTHERN NEW HAMPSHIRE AND NORTHERN MASSACHUSETTS THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ002>019-026-RIZ001>003-011000- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- 450 AM EST MON JAN 31 2011 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. COLDER AIR WILL BEGIN TO INFILTRATE THE REGION LENDING TO VERY COLD WIND CHILL VALUES FOR SOUTHERN NEW HAMPSHIRE AND NORTHERN MASSACHUSETTS THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-011000- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 450 AM EST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A LOW TO MEDIUM PROBABILITY FOR GALE FORCE WIND GUSTS FROM THE NORTH LATE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 4:43 AM EST | Winter Storm Watch | BOX | Bristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more | 12 hr |
| Jan 31, 4:52 PM EST | Winter Storm Warning | BOX | Bristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more | 45 hr |
| Jan 31, 4:52 PM EST | Winter Weather Advisory | BOX | Barnstable, Bristol, Norfolk, Plymouth | 42 hr |
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.